# SDR QXEA200501114

- Difficulty date: July 15, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 9,036 hours, 9,462 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 11522184
- Part serial: 091C0380
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 9,036 hours, 9,462 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BOI -  ON FLIGHT 2302, RETURNED TO GATE, JUST AS POWER WAS BEING ADDED FOR TAKEOFF (10 PERCENT TORQUE), NR 1 AC GENERATOR LIGHT ILLUMINATED.  RAN CHECKLIST.  DID NOT RESET.  REPLACED NR 1 AC GENERATOR.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
